I stopped venlafaxine 8/20/12, tapered down to it under medical supervision, it is a horrible experience.
In addition to all the other symptoms I've seen here (and have myself), has anyone experienced an aversion to certain foods? Meat, fish and poultry are the worst but every now and then I find I can't stand certain other foods too.
I've lost 11 pounds even though I can't exercise because of the dizziness. I did need to lose them plus more, but isn't this kind of sudden?
How long did you take to taper off of it and what was the dose? From a lot of the reading I've done on other sites, doctors often don't have a clue how long it can take to taper off of some medications. If you're still having terrible side effects, then you should go up a little on the medication and then wait a bit for things to settle down. There shouldn't be any hurry to get off of it. Both a friend of mine and I went off of it with hardly any problems--but very gradually.
BTW, why did the doctor have you go off of it?
Don't torture yourself. Take it easier. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.